# SDR UHLA2014021200085

- Difficulty date: February 12, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 26,114 hours, 16,066 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT INBD TIRE SEPARATED ON TAKEOFF ROLL.  DURING CLIMBOUT, RT LANDING GEAR WOULD NOT RETRACT.  DECLARED EMERGENCY, RETURNED TO FIELD.  LANDED WITHOUT INCIDENT. R & R NR 4 WHEEL SPEED TRANSDUCER, RT INBD AND RT OTBD TIRES, RT INBD BRAKE, DOWNLOCK SENSOR HARNESS, DOWNLOCK SIDE STAY, DOWNLOCK ACTUATOR, DOWNLOCK SPRING AXLE.  PERFORMED FREE FALL INSPECTION AND GEAR SWINGS.
